Per citar aquest document: http://ddd.uab.cat/record/168
L-shaped decomposition of two-stage stochastic programs with integer recourse
Carøe, Claus C.
Tind, Jørgen

Data: 1998
Resum: We consider two-stage stochastic programming problems with integer recourse. The L-shaped method of stochastic linear programming is generalized to these problems by using generalized Benders decomposition. Nonlinear feasibility and optimality cuts are determined via general duality theory and can be generated when the second stage problem is solved by standard techniques. Finite convergence of the method is established when Gomory's fractional cutting plane algorithm or a branch-and-bound algorithm is applied. .
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Matèria: Stochastic programming ; Integer programming ; Benders decomposition ; General duality theory
Publicat a: Mathematical Programming, vol. 83 n. 3 (1998) p. 451-464, ISSN 0025-5610



14 p, 635.0 KB
 Accés restringit a la UAB

El registre apareix a les col·leccions:
Articles > Articles publicats

 Registre creat el 2006-03-13, darrera modificació el 2014-06-14



   Favorit i Compartir
QR image